# SDR GUUA03090802

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 26,163 hours, 31,766 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Shorted
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9201, DURING FLIGHT, LANDING GEAR HANDLE LIGHT ILLUMINATED WITH LANDING GEAR RETRACTED.  INSTALLED UPLOCK SWITCH AND RIGGED UP AND DOWNLOCK SWITCHES FOR THE NOSE LANDING GEAR.
